# SDR IG0R200743437

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: General aviation
- Engine: Pwa PT6A135
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bellows
- Part number: 2526385
- Part serial: 7077
- Condition: Failed
- Location: Fuel Control
- Component: Fuel Control, Alidsg, DPF2
- Component part number: 3244777
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE FUEL CONTROL (FCU) P/N 3244777-4-3-2, S/N A59386 DIRECTED THE ENGINE TO MIN FLOW SHORTLY AFTER LANDING WITHOUT ANY FURTHER POWER LEVER RESPONSE.  THE CONTROL TSO IS 92.8.  THIS CONTROL WAS LAST SERVICED BY INTERNATIONAL GOVERNOR SERVICES (IGS) IN NOV 2006. THE AS RECEIVED TEST REVEALED FUEL FLOWS HAD DROPPED BELOW SCHEDULE AT ALL TEST POINTS EXCLUDING MIN FLOW AND MAX FLOW (THESE ARE BOTH PHYSICAL HARD STOPS).  FURTHER INVESTIGATION REVEALED THAT THE EVACUATED SECTION OF THE BELLOWS (HONEYWELL P/N 2526385) WAS BREACHED (LOST THE VACUUM). THE INSPECTION CRITERIA FOR THE EVACUATED SECTION OF THE BELLOWS INVOLVES MEASURING THE BELLOWS HEIGHT AND COMPARING THE READING WITH THAT RECORDED DURING ORIGINAL MANUFACT
